# SDR DALA2025071805430

- Difficulty date: July 17, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3146 AFT FUSELAGE PASSENGER CABIN FLOOR STRUCTURE AREA AT FR68 AND FR69+480MM AT Y-765 LONGITUDINAL BEAM WITH CORROSION. CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE LOCATED BETWEEN FR66 TO FR70 IAW A319 SRM TASK 51-72-11-911-001. (1090793).
